# SDR CA000606004

- Difficulty date: May 26, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Aircraft time: 28,962 hours
- Engine: Ge CT581401
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Accessory Unit
- Condition: Failed
- Location: Nr 1 Engine
- Component: Turbine Engine, Ge, CT581401
- Stage of operation: CL
- How discovered: V
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS IN CLIMB AT 90 KNOTS WHEN PILOTS FELT A SUDDEN YAW.  IT WAS CONFIRMED THAT NR 1 ENGINE HAD FLAMED OUT.  AIRCRAFT WAS LANDED SINGLE ENGINE.  INSPECTION OF CHIP PLUGS INDICATED A FAILURE IN THE ACCESSORY DRIVE SECTION. ENGINE WAS REMOVED AND SENT TO THE SHOP FOR FURTHER INVESTIGATION.
